NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Thursday, September 18, 2014
Hives for 6 wks and swollen lips for 2 weeks
iwas on a med.(tukturna) lit swelled went off doc. said allergic reaction. havent taken any meds for 16 days and ive gotten hives almost daily(went 2 days in a row with no hives) and today woke up bottom lif swollen and now 4 hrs. later top lip swollen and a few hives on hands and side. I am relating this to perimenapause (i am going for blood work to confirm in april) any suggestions would be appreciated thanks i am a female almost 48 yrs.old not a drinker or smoker my right bottom lip is now starting to sweel i must go and take a benadryl
Your current symptoms could still be residuals of the drug reaction. You may need medication to control your drug reaction symptoms until they subside on their own. Consult your doctor for this.
I Leonard Bernstein, MD
Clinical Professor Emeritus
College of Medicine
University of Cincinnati